Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 56, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 11:11 AM EST for Walker County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 11:11 AM EST (16:11 UTC)
- Expired
- Feb 27, 2020, 11:11 AM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattanooga Creek at GA 193 near Flintstone (CCFG1). The gauge peaked at 10.08 ft at Feb 6, 2020, 2:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
565 WGUS42 KFFC 061611 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1111 AM EST Thu Feb 6 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Chattanooga Creek near Flintstone affecting Walker County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC295-070610- /O.NEW.KFFC.FL.W.0056.200206T1611Z-000000T0000Z/ /CCFG1.1.ER.200206T1609Z.200206T1609Z.000000T0000Z.UU/ 1111 AM EST Thu Feb 6 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Chattanooga Creek near Flintstone. * From this morning until further notice. * At 11 AM Thursday the stage was 9.8 feet...and rising. * Flood stage is 10 feet. * At 10 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 193 bridge. && LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541 $$
1 follow-up statement
858 WGUS82 KFFC 062111 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 411 PM EST Thu Feb 6 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Chattanooga Creek near Flintstone affecting Walker County Allatoona Creek near Mars Hill affecting Cobb County Sope Creek near Marietta affecting Cobb County GAC295-062141- /O.CAN.KFFC.FL.W.0056.000000T0000Z-200206T2111Z/ /CCFG1.1.ER.200206T1609Z.200206T1900Z.200206T2010Z.UU/ 411 PM EST Thu Feb 6 2020 The Flood Warning is cancelled for The Chattanooga Creek near Flintstone. * This takes effect immediately. * Until Wednesday December 31. * At 345 PM Thursday the stage was 9.9 feet, and falling. * Flood stage is 10 feet. * The creek will continue to fall. && LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541 $$ GAC067-062141- /O.CAN.KFFC.FL.W.0052.000000T0000Z-200206T2111Z/ /MAHG1.1.ER.200206T1441Z.200206T1730Z.200206T2011Z.UU/ 411 PM EST Thu Feb 6 2020 The Flood Warning is cancelled for The Allatoona Creek near Mars Hill. * This takes effect immediately. * Until Wednesday December 31. * At 345 PM Thursday the stage was 12.9 feet, and falling. * Flood stage is 13 feet. * The creek will continue to fall. * Between 11 and 13 feet, bankfull conditions occur upstream and downstream from the gage located on Stilesboro Road. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$ GAC067-062141- /O.CAN.KFFC.FL.W.0055.000000T0000Z-200206T2111Z/ /MARG1.1.ER.200206T1535Z.200206T1830Z.200206T2016Z.NO/ 411 PM EST Thu Feb 6 2020 The Flood Warning is cancelled for The Sope Creek near Marietta. * This takes effect immediately. * Until Wednesday December 31. * At 345 PM Thursday the stage was 11.3 feet, and falling. * Flood stage is 12 feet. * The creek will continue to fall. * Between 10 and 12 feet, bankfull conditions occur upstream and downstream from the gage on Lower Roswell Road. Water remains in low areas of the flood plain, including portions of the Indian Hills Golf Course. && LAT...LON 3395 8449 3397 8442 3395 8440 3391 8446 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 11:09 AM EST, 2 minutes earlier.
Area forecast discussion, Feb 6, 11:09 AM EST, 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1109 AM EST Thu Feb 6 2020 .UPDATE... Tornado Watches will continue for the Atlanta Metro and portions of the Southwest forecast area until 1 PM, and for portions of the East Central forecast area until 5 PM. A Flash Flood Watch will also continue through 7 AM for the entire forecast area with several Flash Flood and River Flood Warnings continuing for North Georgia for the next several hours with multiple reports of swift water rescues throughout the morning. Flooded roadways are proving to be very dangerous and there are widespread road closures across North Georgia. We'd like to remind all that when encountering flooded roadways to play it safe and Turn Around, Don't Drown! && .PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ SHORT TERM /Today through Friday/... Current radar loop shows showers and thunderstorms moving NE across the region this morning. Main upper trough moving east through the plains states this morning keeping the southeastern US in deep moist southwesterly flow. This flow is bringing ample Gulf moisture and rounds of heavy rainfall with increased thunderstorm chances mainly Today. The main surface frontal boundary will push into NW GA over the next few hours and continue to move southeast through tonight. Strong to severe convection potential continues Today given ample shear and some higher instability expected especially across central portions of the state. Main threat continues to be damaging winds, though with some decent HREF probabilities of sig tor params greater than 3, there is the potential for some brief tornado spin ups this afternoon. QPF showing highest values expected mainly across west and central GA today with 2 to 3 more inches expected on top of the 1 to 2 inches that has already fallen. Have continued the Flash Flood watch which includes all of north and central GA. Other item to watch is the strong Cold air advection pushing in behind this system tonight/Fri morning along with a slug of enhanced moisture across N GA. Temps will dip down into the lower 30s and with fairly steep cooling/lapse rates and decent saturation below 700 mb have continued with a rain snow mix mainly across N GA. Some light accumulations cannot be ruled out especially in the higher elevations. Temps Friday will rise into the 40s and 50s. 01 LONG TERM /Friday Night through Thursday/... The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese AVIATION... 12Z Update... No major changes made from the 06z TAFs. Showers Rain will continue to increase across the area today with ceilings ranging between IFR and MVFR through the period. Rain will begin to diminish after 00z Friday. Winds will stay out of the SW to W in the 8-12kt range and will begin to see gust around 20-22kt later this afternoon. As the main frontal boundary swings through the area will see thunderstorms across the state. Should see TSRA between 14z and 17z for the ATL area TAF sites. //ATL Confidence...12Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 40 46 32 / 100 90 10 5 Atlanta 68 38 44 33 / 100 80 20 5 Blairsville 64 33 38 28 / 100 80 40 5 Cartersville 67 35 44 31 / 100 80 30 5 Columbus 70 40 49 36 / 100 80 10 5 Gainesville 67 38 43 32 / 100 90 20 5 Macon 71 42 50 34 / 100 90 5 5 Rome 67 36 44 31 / 100 70 20 5 Peachtree City 69 38 47 33 / 100 80 20 5 Vidalia 75 47 53 36 / 90 100 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 1 PM EST this afternoon for the following zones: Bibb...Butts...Chattahoochee...Clayton...Coweta... Crawford...Crisp...DeKalb...Dooly...Fayette...Gwinnett... Harris...Heard...Henry...Houston...Lamar...Macon...Marion... Meriwether...Monroe...Muscogee...North Fulton...Peach...Pike... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson...Webster. Tornado Watch until 5 PM EST this afternoon for the following zones: Baldwin...Banks...Barrow...Clarke...Greene...Hancock... Jackson...Jasper...Jones...Madison...Morgan...Newton...Oconee... Oglethorpe...Putnam...Rockdale...Taliaferro...Walton...Warren... Wilkes. && SHORT TERM...Thiem AVIATION...Thiem
Hazardous weather outlook, Feb 6, 10:52 AM EST, 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1052 AM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1052 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watches In Effect For Southwest Portions of the Forecast Area and the Atlanta Metro Until 1PM And East Central Portions of the Forecast Area Until 5PM... A line of showers and thunderstorms capable of producing severe weather today including damaging winds and isolated tornadoes will continue to sweep through portions of central and eastern Georgia. In addition to the severe storm potential, torrential rainfall will allow an additional 2 to 4 inches of rain to fall over areas already saturated from previous rains. With heavy rains expected to continue, the Flash Flood Watch remains for north and central Georgia until 7 AM Friday morning. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends in urban areas, low-lying areas, and small creeks and streams. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Special weather statement, Feb 6, 9:37 AM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
937 AM EST Thu Feb 6 2020
GAZ027-036>038-047-049-061515-
Madison GA-Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-Oconee GA-
937 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
MORGAN...EASTERN WALTON...NORTHWESTERN OGLETHORPE...CLARKE AND OCONEE
COUNTIES UNTIL 1015 AM EST...
At 937 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm over North High Shoals, or near Watkinsville...
moving northeast at 60 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Watkinsville, Danielsville, Athens, Comer, Winterville, North High
Shoals, Colbert, Arnoldsville, Bishop, Hull, Athens-Clarke County,
Whitehall, Diamond Hill, Smithonia, Beechwood Hills, Eastville,
Paoli, Dunlap, State Botanical Garden Of Ga and Barretts Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3376 8354 3381 8359 3413 8323 3414 8309
3396 8307
TIME...MOT...LOC 1437Z 225DEG 52KT 3381 8350
WIND...50MPHLocal storm report, Feb 6, 9:43 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM NON-TSTM WND GST 1 ENE ADAIRSVILLE 34.38N 84.91W
02/06/2020 M52 MPH BARTOW GA MESONET
MESONET STATION GA327 1.5 E ADAIRSVILLE.
0835 AM NON-TSTM WND GST 1 WNW ATLANTA MOTOR SPE 33.39N 84.33W
02/06/2020 M48 MPH HENRY GA MESONET
MESONET STATION KHMP 0.9 NW ATLANTA MOTOR
SPEEDWAY (NWS/FAA).
0830 AM NON-TSTM WND GST 2 NNE LAWRENCEVILLE 33.98N 83.97W
02/06/2020 M43 MPH GWINNETT GA AWOS
AWOS STATION KLZU LAWRENCEVILLE.
0830 AM NON-TSTM WND GST 1 NW PERRY 32.47N 83.74W
02/06/2020 M43 MPH HOUSTON GA MESONET
MESONET STATION GA347 I-75 @ SR 7.
0830 AM NON-TSTM WND GST 1 NW PERRY 32.47N 83.74W
02/06/2020 M42 MPH HOUSTON GA MESONET
MESONET STATION GA347 1.0 NW PERRY.
0935 AM NON-TSTM WND GST 3 W SWEETWATER CREEK ST 33.74N 84.68W
02/06/2020 M40 MPH DOUGLAS GA MESONET
MESONET STATION DGLOS 3 SSW LITHIA SPRINGS.
0936 AM NON-TSTM WND GST DOBBINS AIR RESERVE BAS 33.92N 84.52W
02/06/2020 M38 MPH COBB GA AWOS
AWOS STATION KMGE DOBBINS AFB MARI.
0630 AM NON-TSTM WND GST BLAIRSVILLE 34.87N 83.97W
02/06/2020 M38 MPH UNION GA MESONET
MESONET STATION GA322 US 76 @ SR11/US19.
&&Special weather statement, Feb 6, 10:17 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1017 AM EST Thu Feb 6 2020
GAZ033-034-044>047-053>055-057-061545-
Fayette GA-North Fulton GA-Walton GA-Rockdale GA-Clayton GA-
Coweta GA-DeKalb GA-Gwinnett GA-Henry GA-South Fulton GA-
1017 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
NORTHWESTERN WALTON...ROCKDALE...CLAYTON...NORTHEASTERN COWETA...
DEKALB...SOUTHERN GWINNETT...NORTHWESTERN HENRY AND SOUTH FULTON
COUNTIES UNTIL 1045 AM EST...
At 1016 AM EST...a line of strong thunderstorms was along a line
extending from near Lawrenceville to Riverdale...and moving northeast
at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Newnan, Lawrenceville, Decatur, Fayetteville, Conyers,
Jonesboro, Peachtree City, East Point, Stockbridge, Union City,
Forest Park, Snellville, Riverdale, College Park, Fairburn, Lilburn,
Loganville, Chamblee and Doraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8428 3393 8391 3381 8385 3373 8389
3374 8392 3371 8391 3371 8393 3369 8392
3361 8397 3335 8459 3337 8490
TIME...MOT...LOC 1516Z 238DEG 50KT 3396 8394 3357 8443
WIND...50MPHSpecial weather statement, Feb 6, 10:36 AM EST, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EST Thu Feb 6 2020
GAZ027-061545-
Madison GA-
1036 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
1045 AM EST...
At 1035 AM EST...a strong thunderstorm was near Ila, or just west of
Danielsville...moving northeast at 70 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danielsville, Ila and Pocataligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3426 8312 3423 8308 3421 8309 3418 8310
3408 8334 3422 8335 3426 8329 3425 8329
3424 8324 3425 8324 3425 8320 3424 8317
3427 8311
TIME...MOT...LOC 1535Z 234DEG 61KT 3414 8331
WIND...50MPHLocal storm report, Feb 6, 10:56 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD 4 NNE WINDER 34.04N 83.70W
02/06/2020 BARROW GA EMERGENCY MNGR
CREEK IS OVERFLOWING THE ROAD AT ROCKWELL CHURCH ROAD
AND MOON'S BRIDGE ROAD
&&
EVENT NUMBER FFC2000115
NLISTLocal storm report, Feb 6, 11:07 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 AM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLASH FLOOD 1 NW BIRMINGHAM 34.18N 84.35W
02/06/2020 CHEROKEE GA EMERGENCY MNGR
CLARITY RD IS CLOSED DUE TO WATER OVERTOPPING A BRIDGE
AT LITTLE RIVER ON THE BORDER OF CHEROKEE AND FULTON
COUNTIES.
&&
EVENT NUMBER FFC2000116
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
| Feb 6, 1:11 PM EST | River Flood Warning | FFC | Cobb, Fulton | 20 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.